Research Repository

Quantum Hermite-Hadamard Type Inequality and Some Estimates of Quantum Midpoint Type Inequalities for Double Integrals

Kunt, Mehmet, Latif, MA, Iscan, Imdat and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2019) Quantum Hermite-Hadamard Type Inequality and Some Estimates of Quantum Midpoint Type Inequalities for Double Integrals. Sigma Journal of Engineering and Natural Sciences, 37 (1). pp. 207-223. ISSN 1304-7205

[img]
Preview
Text
YTUJENS-2019-37-1.3997 (2).pdf - Published Version
Available under License Creative Commons Attribution Non-commercial.

Download (532kB) | Preview
Item Type: Article
Uncontrolled Keywords: Hermite-Hadamard inequality; Hermite-Hadamard type inequality on co-ordinates; Quantum Hermite-Hadamard type inequality; Quantum Hermite-Hadamard type inequality on co-ordinates; Convexity on co-ordinates; Quasi-convexity on co-ordinates
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
SWORD Depositor: Symplectic Elements
Depositing User: Symplectic Elements
Date Deposited: 11 Aug 2020 03:16
Last Modified: 11 Aug 2020 03:16
URI: http://vuir.vu.edu.au/id/eprint/40898
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar